# SDR 95ZZZX5615

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Und Aerospace, repair station OG5R092N
- Aircraft: N83ND
- Make and model: Cessna 501
- Aircraft serial: 5010178
- Engine: Pwa JT15D1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Impeller Vane
- Part number: 3032145
- Condition: Cracked
- Location: Engine
- Part time: 4,733 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF ROLL, ENGINE MADE WHAT PILOT DESCRIBED AS COMPRESSOR STALLS.  ENGINE DISASSEMBLED BY P & W.  INVESTIGATION FOUND A LARGE PORTION OF ONE VANE (APPROXIMATELY 1.75 SQUARE INCH) WAS FRACTURED FROM THE INDUCER AREA OF THE IMPELLER.  NO OTHER EVIDENCE OF FOD DAMAGE FOUND ON OTHER BLADES.  ENGINE SUSTAINED HEAVY DAMAGE TO GAS GENERATOR, HIGH TURBINE, SEGMENTS, LOW TURBINE, ETC.  (ENGINE TO BE OVERHAULED).
